# SDR DL72S000968

- Difficulty date: May 16, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- Aircraft time: 55,952 hours, 41,701 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 KRUEGER FLAP CRACKED AT O/B LIP HINGE CUTOUT.  TPA D-2 LTR CHK.  INSTALLED DOUBLER PER M/M 57-53-0, NR 2A.
